# SDR DALA2018070304420

- Difficulty date: June 28, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 46,076 hours, 24,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC FR 66 TO FR 68 STR 23L AT AFT GALLEY AREA. REPLACED LOWER SILL AND FASTENER LOCATED FR 66 TO FR 68 STR 23L AT AFT GALLEY AREA AS PER SRM 51-72-11 AND DWG D53480505.
